# SDR 96ZZZX1368

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N611GS
- Make and model: Cndair CL6013A
- Aircraft serial: 5082
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 70263
- Condition: Shorted
- Location: Nlg Steering
- Part time: 2,096 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STEERING FAILED.  FOUND SERVO VALVE SHORTED TO CASE AND SECONDARY WINDING TO HAVE EXTREMELY HIGH RESISTANCE.
